# SDR MALA954658

- Difficulty date: October 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26906
- Make and model: Swrngn SA227AC
- Aircraft serial: AC654B
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Fule Gauge
- Condition: Malfunctioned
- Location: Lt/Rt Fuel Sys
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 3301 - ON CLIMB-OUT FROM DTW, THE LEFT FUEL QUANTITY GAUGE DROPPED TO 300 LBS.  THE RIGHT GAUGE THEN DROPPED FROM 800 LBS TO 600 LBS.  THE AIRCRAFT RETURNED TO DTW.  MAINTENANCE WAS UNABLE TO DUPLICATE THE DISCREPANCY.  THE GAUGE WAS REPLACED AS A PRECAUTION.  THE SYSTEM OPERATED SATISFACTORILY.  (M)
